Alert archive / Montana / Special Weather Statements in 2021
Special Weather Statement, NWS Great Falls, MT
NWS Great Falls, MT issued this special weather statement at Jul 21, 2021, 9:55 PM MDT for Teton County, Montana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2021, 9:55 PM MDT (03:55 UTC)
- Expired
- Jul 21, 2021, 10:30 PM MDT
- In force
- 35 min
- Issued by
- NWS Great Falls, MT
County Teton County, MT
The radar
The Great Falls radar (KTFX), 94 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.9 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2525 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087 WWUS85 KTFX 220355 SPSTFX Special Weather Statement National Weather Service Great Falls MT 955 PM MDT Wed Jul 21 2021 MTZ048-220430- Southern Rocky Mountain Front- 955 PM MDT Wed Jul 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEWIS AND CLARK AND WESTERN TETON COUNTIES... At 954 PM MDT, a strong thunderstorm was located 15 miles northwest of Augusta, or 28 miles southwest of Choteau, moving north at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Pishkun Reservoir. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Great Falls. LAT...LON 4756 11256 4762 11281 4801 11266 4791 11228 TIME...MOT...LOC 0354Z 200DEG 27KT 4759 11269 $$ Ludwig
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this special weather statement went out at Jul 21, 9:33 PM MDT, 22 minutes earlier.
Area forecast discussion, Jul 21, 9:33 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 933 PM MDT Wed Jul 21 2021 .UPDATE... Only update to current forecast was to add mention of gusty winds, small hail, heavy rain, and frequent lightning to thunderstorms to reflect current situation. The current forecast describes the potential for lingering thunderstorms through midnight. The main area of thunderstorms that moved east over the plains is currently along a line from Havre south through Lewistown that is moving east. Wind gusts of 30 to 45 mph have been common with areas of heavy rainfall and at least small hail. The few storms that are moving off the Rocky Mountain Front and across southwest Montana seem to be weakening. -Coulston && .SYNOPSIS... Scattered showers and thunderstorms will continue to develop this evening, with a few stronger storms likely. Gusty westerly winds may develop over the plains on Thursday and Friday, which will bring fire weather concerns. Temperatures will generally remain well above normal for the remainder of the forecast period. && .AVIATION... 645 PM MDT Wed Jul 21 2021 (22/00Z TAF period) Moisture in the southwest flow aloft will bring scattered showers and thunderstorms to much of the area along and south of a KMSO-KHVR line through around 06Z, then again after 18Z. Wind gusts in excess of 40 kt, periods of heavy rain with MVFR conditions, and lightning will be the main threats. Otherwise, conditions will be VFR with mostly light winds, but westerly winds will become gusty overall after 18Z. -Coulston Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .FIRE WEATHER... A cold front passing over the Northern Rockies Thursday afternoon will cause increasing west winds while humidity falls below 20 percent. These are critical fire weather conditions and warrant a Red Flag Warning. These dry and windy conditions may spread a bit further into adjacent fire zones towards Great Falls and Helena. Scattered thunderstorms are also possible Thursday afternoon along and ahead of the front, possibly producing additional dry lighting activity outside thunderstorm cores. Winds decrease Thursday night, but with critically dry air moving into the area, overnight RH will be poor to moderate. Relative humidity is expected to drop below 15 percent on Friday, with gusty winds returning in a deeply mixed boundary layer. && .PREV DISCUSSION... /ISSUED 645 PM MDT Wed Jul 21 2021/ Satellite and radar imagery shows the expected development of scattered showers and thunderstorms across Southwest Montana, and also over the Northern Rockies and central Mountains. Mesoanalysis indicates moderate instability with increasing shear located upstream over NW Montana. Storm coverage will expand into the evening areas, with the environment capable of supporting a few stronger to severe storms. Faster storm motion compared to yesterday should result in lower rainfall totals, but locally heavy rainfall, hail to the size of quarters, and damaging wind gusts are all possible from some of this evenings thunderstorms. Thunderstorm activity dissipates overnight. Attention then turns to an approaching cold front associated with a strong upper level trough presently over the Canadian Rockies. The surface front will move through the region Thursday morning, causing a shift to west and northwest winds as dry air moves in behind the front. Although technically a cold front, temperatures will still climb back into the 80s to near 90, causing a period of critical fire weather conditions over portions of North-central Montana Thursday afternoon. Scattered showers are expected to develop once again along and ahead of the front, with dry lightning potential outside of thunderstorm cores. While surface dewpoint temperatures have recently been in the 50s, these will drop into the 20s by Friday with critically low relative humidity dropping below 15 percent Friday afternoon. Low level satellite water vapor imagery reveals the source region for this dry air presently over Northern California into Southern Oregon. Deep layer mixing under the stable but brisk westerly flow will mix gusty winds to the surface Friday, once again causing elevated to critical fire weather concerns over a larger area Friday afternoon. After being temporarily flatted Friday, the upper level ridge slowly amplifies Saturday into next week again for continued very warm and dry conditions. Some moisture may get entrained into the flow around the ridge and move into at least southwest MT by the middle of next week for isolated thunderstorm chances, otherwise little or no precipitation is expected. && .PRELIMINARY POINT TEMPS/POPS... GTF 57 91 50 88 / 50 20 10 0 CTB 52 82 44 82 / 30 0 0 0 HLN 61 92 56 90 / 40 20 10 0 BZN 56 92 52 90 / 30 30 10 0 WYS 44 82 42 83 / 10 30 10 0 DLN 54 88 49 88 / 40 30 0 0 HVR 59 92 50 89 / 60 10 10 0 LWT 59 90 53 87 / 60 40 30 0 && .TFX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Friday afternoon through Friday evening Central and Eastern Lewis and Clark National Forest Areas... Chouteau and Fergus Counties...Helena and Townsend Ranger Districts of the Helena National Forest...Lincoln Ranger District of the Helena National Forest. Red Flag Warning from noon Thursday to 9 PM MDT Friday Eastern Glacier/Toole/Central/Eastern Pondera/Liberty...Hill and Blaine Counties...Lewis and Clark National Forest Rocky Mountain District-Rocky Mountain Front. Fire Weather Watch from Friday afternoon through Friday evening Deerlodge/Western Beaverhead National Forest...Eastern Beaverhead National Forest. Fire Weather Watch from Friday afternoon through Friday evening Gallatin National Forest. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jul 21, 9:14 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Great Falls MT 914 PM MDT Wed Jul 21 2021 MTZ011-044-045-220330- Liberty-Hill-Toole- 914 PM MDT Wed Jul 21 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LIBERTY... NORTHEASTERN TOOLE AND NORTHWESTERN HILL COUNTIES... At 914 PM MDT, radar indicated strong thunderstorms were located along a line extending from 18 miles northeast of Sunburst to 19 miles north of Joplin. Movement was northeast at 50 mph. Winds in excess of 30 mph and pea size hail are possible with these storms. Locations impacted include... Whitlash. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4878 11078 4899 11156 4899 11035 TIME...MOT...LOC 0314Z 227DEG 45KT 4903 11157 4884 11085 SC
Special weather statement, Jul 21, 9:36 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Great Falls MT
936 PM MDT Wed Jul 21 2021
MTZ011-047-051-220400-
Fergus-Hill-Blaine-
936 PM MDT Wed Jul 21 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FERGUS...BLAINE AND
EASTERN HILL COUNTIES...
At 936 PM MDT, radar indicated strong thunderstorms were located
along a line extending from 17 miles north of Chinook to 23 miles
south of Lewistown. Movement was east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Havre, Lewistown, Chinook, Harlem, Winifred, Grass Range, Hays, Fort
Belknap, Turner, Roy, Fergus, Forestgrove, Lodge Pole, Cleveland,
Zurich, Valentine, Hogeland, Hilger, Fred Robinson Bridge and Lohman.
This includes the following highways...
Highway 200 between mile markers 75 and 123.
Highway 191 between mile markers 1 and 2, between mile markers 1 and
42, and between mile markers 27 and 87.
Highway 2 between mile markers 383 and 445.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4727 10872 4710 10874 4708 10860 4675 10864
4670 10957 4773 10961 4774 10953 4813 10953
4813 10965 4890 10969 4896 10823 4844 10835
4844 10842 4798 10843 4792 10889 4774 10890
4765 10877 4756 10832 4732 10831
TIME...MOT...LOC 0336Z 278DEG 18KT 4883 10932 4673 10935
SCSpecial weather statement, Jul 21, 9:44 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Great Falls MT
944 PM MDT Wed Jul 21 2021
MTZ015-055-220415-
Madison-Gallatin-
944 PM MDT Wed Jul 21 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MADISON
AND CENTRAL GALLATIN COUNTIES...
At 943 PM MDT, strong thunderstorms were clustered 8 miles northeast
of Ennis, or 18 miles northeast of Virginia City, moving northeast at
35 mph.
Winds in excess of 40 mph and brief heavy rain are possible with
these storms.
Locations impacted include...
Bozeman, Belgrade, Three Forks, Manhattan, Ennis, Pony, Harrison,
Norris, Big Sky, Mcallister, Bozeman Hot Springs, Gallatin Gateway,
Cameron, Missouri Headwaters State Park, Logan, Four Corners,
Amsterdam, Jeffers, Church Hill and Willow Creek.
This includes the following highways...
Interstate 90 between mile markers 278 and 304, and near mile marker
306.
Highway 191 between mile markers 41 and 87.
Highway 287 between mile markers 28 and 81, and between mile markers
95 and 97.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4555 11217 4580 11173 4580 11171 4585 11164
4602 11135 4553 11090 4552 11092 4536 11092
4535 11104 4523 11105 4504 11163
TIME...MOT...LOC 0343Z 236DEG 31KT 4543 11161
SCLocal storm report, Jul 21, 9:48 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 PM MDT WED JUL 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 5 NNE CAMERON 45.27N 111.65W
07/21/2021 M48 MPH MADISON MT AWOS
AWOS STATION KEKS ENNIS BIG SKY AWOS.
&&
MLLocal storm report, Jul 21, 9:54 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 PM MDT WED JUL 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 8 W TOWNSEND 46.32N 111.70W
07/21/2021 M65 MPH BROADWATER MT MESONET
EKHM8 RAWS. TIME ESTIMATED FROM RADAR.
0528 PM TSTM WND GST 3 WNW TOWNSEND 46.33N 111.59W
07/21/2021 M61 MPH BROADWATER MT MESONET
GINM8 RAWS. TIME ESTIMATED FROM RADAR.
0530 PM TSTM WND GST 14 SW SIMMS 47.33N 112.10W
07/21/2021 M53 MPH LEWIS AND CLARK MT AWOS
AWOS STATION K1GM GOLF.
0505 PM TSTM WND GST GALATA 48.48N 111.35W
07/21/2021 M50 MPH TOOLE MT MESONET
SITE DW9605.
0402 PM TSTM WND GST 6 NNW LAKEVIEW 44.68N 111.83W
07/21/2021 M49 MPH BEAVERHEAD MT MESONET
MESONET STATION RRDM8 RED ROCK RAWS.
0530 PM TSTM WND GST 3 E LOTHAIR 48.47N 111.18W
07/21/2021 M48 MPH LIBERTY MT MESONET
MESONET STATION EW8201 LOTHAIR 3E.
0554 PM TSTM WND GST 13 N CHESTER 48.70N 110.98W
07/21/2021 M48 MPH LIBERTY MT MESONET
MESONET STATION DW4776 CHESTER.
0900 PM TSTM WND GST 3 SW LEWISTOWN 47.03N 109.47W
07/21/2021 M48 MPH FERGUS MT ASOS
ASOS STATION KLWT LEWISTOWN AIRPORT.
0930 PM TSTM WND GST 5 NNE CAMERON 45.27N 111.65W
07/21/2021 M48 MPH MADISON MT AWOS
AWOS STATION KEKS ENNIS BIG SKY AWOS.
0523 PM TSTM WND GST 17 SW SIMMS 47.29N 112.15W
07/21/2021 M47 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTBOW BOWMANS (MT DOT).
0541 PM TSTM WND GST 8 NNE AUGUSTA 47.60N 112.32W
07/21/2021 M47 MPH TETON MT AWOS
AWOS STATION K1FM FOXTROT.
0543 PM TSTM WND GST 2 E HELENA 46.60N 111.98W
07/21/2021 M47 MPH LEWIS AND CLARK MT ASOS
ASOS STATION KHLN HELENA AIRPORT.
0612 PM TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
07/21/2021 M47 MPH CASCADE MT ASOS
ASOS STATION KGTF GREAT FALLS AIRPORT.
0800 PM TSTM WND GST 4 NW COFFEE CREEK 47.39N 110.13W
07/21/2021 M47 MPH FERGUS MT MESONET
MESONET STATION MTM15 3.6 NW COFFEE CREEK
(MT-MESO).
0801 PM TSTM WND GST 2 NW WINDHAM 47.10N 110.17W
07/21/2021 M46 MPH JUDITH BASIN MT AWOS
AWOS STATION K1CM CHARLIE.
0348 PM TSTM WND GST 10 W WISE RIVER 45.77N 113.15W
07/21/2021 M45 MPH BEAVERHEAD MT MESONET
MESONET STATION TT051 IRAWS 45.
0530 PM TSTM WND GST 5 NE CRAIG 47.13N 111.90W
07/21/2021 M45 MPH LEWIS AND CLARK MT MESONET
MESONET STATION DBOM8 DEARBORN RAWS.
0601 PM TSTM WND GST 14 NNW JOPLIN 48.74N 110.93W
07/21/2021 M45 MPH LIBERTY MT MESONET
MESONET STATION DW4821 CHESTER.
0728 PM TSTM WND GST 1 ESE MALMSTROM AFB 47.50N 111.17W
07/21/2021 M45 MPH CASCADE MT AWOS
AWOS STATION KGFA MALMSTROM AFB.
0437 PM TSTM WND GST 2 NW PENDROY 48.07N 112.33W
07/21/2021 M44 MPH TETON MT MESONET
MESONET STATION MTPND PENDROY (MT DOT).
0818 PM TSTM WND GST 13 S FORT BELKNAP 48.30N 108.72W
07/21/2021 M43 MPH BLAINE MT MESONET
MESONET STATION FBLM8 FORT BELKNAP RAWS.
0604 PM TSTM WND GST 7 SSE ULM 47.33N 111.48W
07/21/2021 M42 MPH CASCADE MT TRAINED SPOTTER
0630 PM TSTM WND GST 20 N RUDYARD 48.85N 110.60W
07/21/2021 M42 MPH HILL MT MESONET
MESONET STATION EW1937 GOLDSTONE.
0601 PM TSTM WND GST 8 SSE ULM 47.32N 111.47W
07/21/2021 M41 MPH CASCADE MT AWOS
AWOS STATION K1IM INDIA.
0616 PM TSTM WND GST 10 WSW STOCKETT 47.30N 111.36W
07/21/2021 M41 MPH CASCADE MT MESONET
MESONET STATION FW1843 GREAT FALLS.
0517 PM TSTM WND GST 10 SSE WHITLASH 48.78N 111.15W
07/21/2021 M40 MPH LIBERTY MT MESONET
MESONET STATION EW9495 HILL.
0604 PM TSTM WND GST 3 NNW JOPLIN 48.59N 110.79W
07/21/2021 M40 MPH LIBERTY MT MESONET
MESONET STATION EW9056 JOPLIN.
0800 PM TSTM WND GST 3 ENE BENCHLAND 47.09N 109.97W
07/21/2021 M40 MPH JUDITH BASIN MT MESONET
MESONET STATION MTM47 2.6 E BENCHLAND
(MT-MESO).
&&Special weather statement, Jul 21, 9:55 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Great Falls MT 955 PM MDT Wed Jul 21 2021 MTZ048-220430- Southern Rocky Mountain Front- 955 PM MDT Wed Jul 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEWIS AND CLARK AND WESTERN TETON COUNTIES... At 954 PM MDT, a strong thunderstorm was located 15 miles northwest of Augusta, or 28 miles southwest of Choteau, moving north at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Pishkun Reservoir. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Great Falls. LAT...LON 4756 11256 4762 11281 4801 11266 4791 11228 TIME...MOT...LOC 0354Z 200DEG 27KT 4759 11269 Ludwig
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:01 PM MDT | Special Weather Statement | TFX | Broadwater, Jefferson, Meagher | 29 min |
| Jul 21, 6:08 PM MDT | Special Weather Statement | TFX | Cascade | 22 min |
| Jul 21, 6:12 PM MDT | Special Weather Statement | TFX | Liberty | 33 min |
| Jul 21, 6:32 PM MDT | Special Weather Statement | TFX | Broadwater | 28 min |
| Jul 21, 6:35 PM MDT | Special Weather Statement | TFX | Cascade, Chouteau | 25 min |
| Jul 21, 6:41 PM MDT | Special Weather Statement | TFX | Teton | 34 min |
| Jul 21, 6:55 PM MDT | Special Weather Statement | TFX | Cascade, Chouteau, Hill, Judith Basin, Liberty, Meagher | 35 min |
| Jul 21, 7:12 PM MDT | Special Weather Statement | TFX | Teton | 33 min |
| Jul 21, 7:14 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 31 min |
| Jul 21, 7:30 PM MDT | Special Weather Statement | TFX | Blaine | 30 min |
| Jul 21, 7:34 PM MDT | Special Weather Statement | TFX | Chouteau | 26 min |
| Jul 21, 7:53 PM MDT | Special Weather Statement | TFX | Chouteau | 37 min |
| Jul 21, 7:56 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 34 min |
| Jul 21, 7:59 PM MDT | Special Weather Statement | TFX | Pondera | 31 min |
| Jul 21, 8:01 PM MDT | Special Weather Statement | TFX | Judith Basin | 29 min |
| Jul 21, 8:03 PM MDT | Special Weather Statement | TFX | Blaine | 27 min |
| Jul 21, 8:09 PM MDT | Special Weather Statement | TFX | Madison | 36 min |
| Jul 21, 8:22 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 23 min |
| Jul 21, 8:29 PM MDT | Special Weather Statement | TFX | Fergus | 31 min |
| Jul 21, 8:33 PM MDT | Special Weather Statement | TFX | Hill | 27 min |
| Jul 21, 8:34 PM MDT | Special Weather Statement | TFX | Teton | 26 min |
| Jul 21, 8:36 PM MDT | Special Weather Statement | TFX | Blaine | 24 min |
| Jul 21, 8:37 PM MDT | Special Weather Statement | TFX | Toole | 38 min |
| Jul 21, 8:45 PM MDT | Special Weather Statement | TFX | Madison | 30 min |
| Jul 21, 8:54 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 36 min |
| Jul 21, 9:04 PM MDT | Special Weather Statement | TFX | Blaine, Fergus, Hill | 26 min |
| Jul 21, 9:12 PM MDT | Special Weather Statement | TFX | Teton | 33 min |
| Jul 21, 9:14 PM MDT | Special Weather Statement | TFX | Liberty | 16 min |
| Jul 21, 9:36 PM MDT | Special Weather Statement | TFX | Blaine, Fergus | 24 min |
| Jul 21, 9:44 PM MDT | Special Weather Statement | TFX | Gallatin, Madison | 31 min |
| Jul 21, 10:04 PM MDT | Special Weather Statement | TFX | Blaine | 41 min |
| Jul 22, 1:34 PM MDT | Special Weather Statement | TFX | Madison | 41 min |
| Jul 22, 2:01 PM MDT | Special Weather Statement | TFX | Gallatin | 29 min |
| Jul 22, 2:13 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin | 32 min |
| Jul 22, 2:24 PM MDT | Special Weather Statement | TFX | Beaverhead, Gallatin, Madison | 66 min |
| Jul 22, 3:04 PM MDT | Special Weather Statement | TFX | Broadwater | 26 min |
| Jul 22, 3:27 PM MDT | Special Weather Statement | TFX | Fergus, Judith Basin | 48 min |
| Jul 22, 3:30 PM MDT | Special Weather Statement | TFX | Gallatin, Madison | 30 min |
| Jul 22, 3:32 PM MDT | Special Weather Statement | TFX | Gallatin, Madison | 28 min |
| Jul 22, 3:54 PM MDT | Special Weather Statement | TFX | Broadwater, Meagher | 36 min |
| Jul 22, 4:06 PM MDT | Special Weather Statement | TFX | Gallatin | 39 min |
| Jul 22, 4:18 PM MDT | Special Weather Statement | TFX | Fergus | 42 min |
| Jul 22, 4:36 PM MDT | Special Weather Statement | TFX | Meagher | 24 min |
| Jul 22, 4:40 PM MDT | Special Weather Statement | TFX | Gallatin | 35 min |
| Jul 22, 4:52 PM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Jul 22, 5:35 PM MDT | Special Weather Statement | TFX | Madison | 40 min |
| Jul 22, 5:36 PM MDT | Special Weather Statement | TFX | Judith Basin | 24 min |
| Jul 22, 5:43 PM MDT | Special Weather Statement | TFX | Petroleum | 17 min |
Nearby
Special Weather Statements in Montana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.